# SDR 20000427SH017

- Difficulty date: March 24, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N854LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC854B
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Acm Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEN - FLT 1315 - AFTER LANDING, THE PASSENGERS REPORTED SMOKE IN REAR OF THE CABIN.  BOTH BLEEDS WERE TURNED OFF.  LEFT AIR CYCLE MACHINE (ACM) HAD FAILED.  THE SMOKE WAS FROM THE ACM OIL.  ACM ON LT SIDE WAS DEFERRED.  NO FURTHER PROBLEMS NOTED.  (X)
